I used to have a rash but i cant rember what it was called and i need to no, the rash started when i was camping in france and it was a red dot rash that started on my anckle then expanded to my feet n the palms of my feet then after a week or so it was covering my whole bottom half n was climbing my arms n hands n sides./ . but at that stage i had really big grey blisters covering my feet and they were swollen i couldnt hardley walk it would hurt to much , i had no symptons though none wat so eva
Two possibilities are coming to my mind after reading your post.Firstly,it can be a rash due to contact dermatitis to poison ivy. Symptoms include redness and itching of the skin, development of rash and sometimes development of blisters from rash.
Once it begins, the rash will usually clear on its own by 14-21 days. Treatment is directed at controlling the itching. You may take oral antihistaminics like benadryl or zyrtec.Also apply calamine lotion as it has a soothing effect on the skin. You can apply OTC steroid cream but it is only helpful if applied right away, before blisters appear, or much later, when the blisters have dried up. Compresses with cool water or Burrow’s solution (available without prescription) can help dry the ooze faster.
Severe cases like extensive blistering and when rashes are present on the face may need oral steroids. But they are available only on prescription. So if the symptoms become severe then pls consult a dermatologist.
Second possibility is of lyme,s disease.It is caused by bite of a tick carrying borrelia bacteria.Treatment is by antibiotics.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.